# SDR REXA97193

- Difficulty date: July 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 661
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Condition: Out Of Adjust
- Location: Left Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

LEFT ENGINE WILL NOT MAKE TORQUE.  RESET LEFT SIGNAL CONDITIONER AND REPLACED GASKETS ON LEFT BLEED LINE.  (X)
